MAUDE Adverse Event Report: MEDIVATORS, INC. ENDO SMARTCAP TUBING

MEDIVATORS, INC. ENDO SMARTCAP TUBING
Model Number 100145CO2EXT
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via 1501150000-2022-8070 that their endo smartcap tubing would not pre-test appropriately.The tubing was exchanged and the procedure was successfully completed.No report of injury or patient harm.
 
Additional Manufacturer Narrative
The endo smartcap tubing instructions for use include the instructions for testing the tubing prior to use.The ifu states, "prime the channel and test for air and water prior to insertion of gi endoscope." the customer properly followed these instructions and replaced the tubing set prior to use.The product number (4005644) provided in the report is related to an endogator tubing set and not the endo smartcap tubing as described in the reported event.Steris requested the endo smartcap tubing subject of the reported event back for evaluation.Upon return of the device, the correct product number was confirmed (558597) for the endo smartcap tubing.The endo smartcap tubing subject of the reported event was evaluated and found that the stopcock stem was plugged due to excess glue.The tubing was then functionally tested and the tubing did not provide insufflation.

Brand Name
ENDO SMARTCAP TUBING
Common Device Name
TUBING
Manufacturer (Section D)
MEDIVATORS, INC.
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS, INC.
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key16283762
Report Number1651395-2023-00006
Device Sequence Number15149940
Product Code FAJ
UDI-Device Identifier00677964059087
UDI-Public00677964059087
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100145CO2EXT
Device Lot Number558597
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown